# SDR SIMA20150820004

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,012 hours, 31,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE CTR FUSELAGE I RT SKIN.  R & R CTR FUSELAGE I RT SKIN IAW SRM 51-40-02, 53-20-01, 51-20-03, 51-40-06, 51-20-01 & ETN EM-53-262 R1 & EM-51-118.
